A note on Greenberg's cojecture for real abelian number fields.
Manuscripta mathematica, Tome 88 (1995) no. 1, pp. 311-320
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1995__88_1_156130,
author = {Manabu Ozaki and Hisao Taya},
title = {A note on {Greenberg's} cojecture for real abelian number fields.},
journal = {Manuscripta mathematica},
pages = {311--320},
year = {1995},
volume = {88},
number = {1},
zbl = {0855.11056},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__88_1_156130/}
}
Manabu Ozaki; Hisao Taya. A note on Greenberg's cojecture for real abelian number fields.. Manuscripta mathematica, Tome 88 (1995) no. 1, pp. 311-320. http://geodesic.mathdoc.fr/item/MM2_1995__88_1_156130/